# SDR UIEA2018101102239

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,705 hours, 16,548 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 APU FAULT ON ATTEMPT TO START AFTER LANDING. START RPM STAGNATED BETWEEN 30%-40%. FOUND OIL LEVEL AT 50%, SERVICES OIL IAW AMM 12-13-04. OPS CHECK GOOD AT THIS TIME.
